# SDR 02FDEA00941

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727277
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN BS 1070, STR 25R, WAS FOUND OUT OF LIMITS.  REPAIRED SKIN AT BS 1070, STR 25R PER SRM 53-30-3, FIGURE 3.
